# SDR UPS03240289

- Difficulty date: February 19, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 870 L/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI L/H 870 FITTING HAS 2 CRACKS FWD OF CENT. LINE IN 1ST ROW OF FASTENE RS (HOLES 3 & 4) AND 1 CRACK IN AFT OF BUTT LINE 1ST ROW 3RD FASTENE R FROM TOP     FITTING REPLACEMENT CARRIED OUT IAW UPS EO B727-5310-3056 APPENDIX E
